# SDR DALA2023030601625

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2652382) DURING INSPECTION FOUND CRACK ANGLE LOCATED STA 500K AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED ANGLE LOCATED STA 500K AND STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02 ITEM 9 AND DWG 143A7505.
